# SDR TSAA0134180

- Difficulty date: October 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Engine: Pwa JT8D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8184401003B
- Condition: Failed
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE NR 1 AND NR 2 GPS WERE UNABLE TO LOCK ON TO THE SATELLITE SIGNAL.  THE AIRCRAFT RETURNED FOR MAINTENANCE WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED THE NR 1 AND NR 2 GPS NPU.  GROUND OPS CHECKS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  FLIGHT VERIFICATION CHECKED GOOD ON BOTH UNITS ENROUTE.
